Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking Glidess. Have irregular periods. Brown discharge, cramps, back pain. Pregnant?

I started glidess fe 1/20 in Feb, and my periods have been irregular. I used to be on lo loestrin fe.I had a period in Feb n march, now April some blood came but then it has been red brown discharge for 2 days now with menstrual cramps and back aches. Should I be worried about pregnancy? Or is this normal to have thus discharge being on glidess fe?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi dear user, thanks for your query.

Decreased blood flow during menses is one of the advantage of oral contraceptive pills. In your case, it seems to be the same. Brown discharge may be residual menstrual blood or it may be due to some local infection. If this is residual blood it will subside. But if it is due to infection then it will persist and you will need some treatment. Failure rate of pills ( used correctly) is very low i.e. 0.1. So, if you have taken them regularly then chances of pregnancy are negligible.

Hope this helps.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor